# SDR SWAA2024092039060

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 54,905 hours, 28,385 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GAUGE IS IN THE RED<[01] INSPECTED L1 DOOR SLIDE PER AMM 25-66-01. L1 DOOR SLIDE IS IN SERVICEABLE CONDITION.
